Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

steriod EPI

AnonymousUserAAnonymousUser Posts: 49,671
edited 06/11/2012 - 8:32 AM in Spinal Injections
:''( HELLO all new friends as i am writing i am in tears..not knowing i may have caused permanent damage forever..i had 11 EPI this year!! Sunday i am to get married i am blown up like a ballon..i can;t tell you the heartache...the DR never said anything till i found this forum...i was in the dark about what was happining i even thought i had liver disease!! my stomach is like i am preggo my face is like a balloon i get marride this Sunday the 14th of June..this 'pain Dr' would just give me injections..i have had 11 this year alone not counting last year..i don;t sleep i still have pain..i have wierd brusing everywhere...i have an appointment with my GP..at 4pm i hope he can help..NEVER NEVER AGAIN


  • So you didn't say - did the shots help your pain at all?

    I get many shots every year too and get quite a few bad side effects also. Puffy face, long periods, cramps in my legs. I wonder about your bruising - I have a ton of bruises right now, but I thought it was because I've been doing so much physical work lately. I've always bruised easy, but it just seems a little worse right now and I just had 8 shots 2 weeks ago.

    You also didn't mention what your diagnosis was or exactly what kinds of ESI's you're getting. I get facet injections now and the first time I had 10 and this time I had 8 so your 11 might not really all that bad - againg depending on what kind you are having.

    Anyway, congrats on your wedding and I'm sorry you're not feeling your best for it. Let us know a little more, ok?

  • There is NO WAY I would agree to 11 injections. Any doctor worth his salt will say that if the first one didn't work they will try another. If that still doesn't work then they move on to a different form of pain management. There is a 4 per year limit for most doctors. I would highly recommend seeing your primary care doctor for the bloating that all of the steriods seem to be causing. And yes. Those high doses of steroids can cause weird bruising. That's why they don't put people on things like Medrol dose packs back to back. I am really sorry to hear that you're in this much pain right before your wedding.
Sign In or Register to comment.